Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey I'm in my post acne phase I only have marks to deal with now and not painfull bumps. But I realized as soon as my face acne cleared out my meck started to break out, and now I feel like clearing my face up isnt much cuz my neck is so messed up, I've tried using BP but for some reason it doesnt work well it never used to work actually. My main medication is Differin it had done wonders for me over the last years and Neutrogena Acne mark fading peel for my marks and scars. Can you advise me something to use on my neck to clear it up please?

Thanks in advance.

P.S: Do you think using Neutrogena's acne mark fading peel and Differin (Adapalene) will result in a burn on my skin or something? Right now it's doing wonder for me, only problem it's drying up my skin but that's normal. Do you think using salysic acid and Differin (Adapalene) is bad?

Share this post


Link to post
Share on other sites

go see the derm because you don't want to put something on your face that makes it worse. Trust me I know. A few months back, I want to fix my own face without derm and I messed it up horribly. I was left with several scars on my face and my acne worsen. However, today my skin is clear and the scars are fading thanks to prescribed bleaching cream. My mother told my face look nice today and she has said that in years. The derm will fix your neck. Probably for a cheap price.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×